# SDR C2XA09RI163

- Difficulty date: September 16, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 12,437 hours, 7,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 2856
- Condition: Inoperative
- Location: Nr 1 Pack
- Part time: 7,101 hours, 4,196 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2161 - EWR - FLIGHT CREW REPORTED PACK 1 OVERLOAD/OVERHEAT IN CRUISE.  EWR MX REMOVED AND REPLACED PACK 1 OVERTEMP SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
